# SDR 96FDEA00506

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6515927
- Condition: Corrosion
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0078 (C53-113-01) ON THRESHOLD VERTICAL WEB UNDER NUTPLATES BS 540 AND 560, RBL 21, WL 156.  *S/D*  REMOVED DAMAGED PORTION OF STRINGER AT BS 480, STR 27R, WL 157.  REPAIRED STRINGER IAW FEDEX SRM 53-10-3.
